# SDR DALA2017012900851

- Difficulty date: January 28, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS, BS 148, LBL7.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-00-01.
